7 doctors weighed in:

Why do I often throw up after taking zofran (ondansetron)?

7 doctors weighed in
Dr. Pamela Pappas
Psychiatry
5 doctors agree

In brief: Nausea

Zofran (ondansetron) is a medicine usually taken to prevent nausea and vomiting -- like with chemotherapy, surgery, and radiation therapy.
Usually it's given before these treatments. Can be given for 1-2 days after the treatment too. But if you're throwing up after taking it, it sounds like it isn't working for you. Please discuss with your doctor.

In brief: Nausea

Zofran (ondansetron) is a medicine usually taken to prevent nausea and vomiting -- like with chemotherapy, surgery, and radiation therapy.
Usually it's given before these treatments. Can be given for 1-2 days after the treatment too. But if you're throwing up after taking it, it sounds like it isn't working for you. Please discuss with your doctor.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Jerald Ratner
Psychiatry
1 doctor agrees

In brief: Possible.

Zofran (ondansetron) is a medication that may increase serotonin levels which would then lead to gastric irritation and vomiting.

In brief: Possible.

Zofran (ondansetron) is a medication that may increase serotonin levels which would then lead to gastric irritation and vomiting.
Dr. Jerald Ratner
Dr. Jerald Ratner
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors